Menstruation after Clomid
3 Replies
WI102 - November 23

Dear Dr.,

My doctor prescribed Clomid for me because I only have one functional tube (no hormone problems). Last month was my first month of clomid. My progesterone level on day 22 was 30, indicating I did ovualate. Seven days later I began my period, however it was different than before. On the first day, I experienced alot of cramping and noticed alot of tissue pieces which I have never seen before I was on Clomid. Could it be possible that Clomid made my uterine lining too thick? Would that be a problem for implantation or does it not matter?

Thank you for your advice.

 

B. Jacobs, M. D. - November 23

Actually Clomid can make your uterine linig too thin to support a pregnancy. Please red the information I have provided on our web page, <www.texasfertility.com>.
Good luck.

 

WI102 - November 27

Dr. Jacobs,

How can I tell if Clomid is making my uterine lining too thin? Are there any "symptoms" of that?

Thank you.

 

B. Jacobs, M. D. - November 27

There are no symptoms. You would need to have an ultrasound examination to measure the thickness of the endometrium.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question